If you made any changes in Pure these will be visible here soon.

Research Output

Filter
Article
2020

An inequality connecting entropy distance, Fisher Information and large deviations

Hilder, B., Peletier, M. A., Sharma, U. & Tse, O., May 2020, In : Stochastic Processes and their Applications. 130, 5, p. 2596-2638 43 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
15 Downloads (Pure)

Convergence and non-convergence of many-particle evolutions with multiple signs

Garroni, A., van Meurs, P., Peletier, M. A. & Scardia, L., 1 Jan 2020, In : Archive for Rational Mechanics and Analysis. 235, 1, p. 3-49 47 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
1 Citation (Scopus)
13 Downloads (Pure)

Fluctuation symmetry leads to GENERIC equations with non-quadratic dissipation

Kraaij, R. C., Lazarescu, A., Maes, C. & Peletier, M., Jan 2020, In : Stochastic Processes and their Applications. 130, 1, p. 139-170 32 p.

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
2019

Large deviations and gradient flows for the Brownian one-dimensional hard-rod system

Gavish, N., Nyquist, P. & Peletier, M., 4 Sep 2019, In : arXiv. 55 p., 1909.02054v1.

Research output: Contribution to journalArticleAcademic

Open Access
File
3 Downloads (Pure)

Mathematical modeling of the glucagon challenge test

Masroor, S., van Dongen, M. G. J., Alvarez-Jimenez, R., Burggraaf, K., Peletier, L. A. & Peletier, M. A., 1 Dec 2019, In : Journal of Pharmacokinetics and Pharmacodynamics. 46, 6, p. 553-564 12 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
1 Citation (Scopus)
17 Downloads (Pure)
2018

Deriving GENERIC from a generalized fluctuation symmetry

Kraaij, R., Lazarescu, A., Maes, C. & Peletier, M. A., 1 Feb 2018, In : Journal of Statistical Physics. 170, 3, p. 492-508 17 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
9 Citations (Scopus)
49 Downloads (Pure)

Quantification of coarse-graining error in Langevin and overdamped Langevin dynamics

Duong, M. H., Lamacz, A., Peletier, M. A., Schlichting, A. & Sharma, U., Oct 2018, In : Nonlinearity. 31, 10, p. 4517-4566 50 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
6 Citations (Scopus)
34 Downloads (Pure)

SciSports: Learning football kinematics through two-dimensional tracking data

Babic, A., Bansal, H., Finocchio, G., Golak, J., Peletier, M., Portegies, J., Stegehuis, C., Tyagi, A., Vincze, R. & Yoo, W. W., 14 Aug 2018, In : arXiv.org,e-Print Archive, Mathematics. 2018, 24 p., 1808.04550.

Research output: Contribution to journalArticleAcademic

Open Access
File
43 Downloads (Pure)
2017

Convergence of interaction-driven evolutions of dislocations with Wasserstein dissipation and slip-plane confinement

Mora, M. G., Peletier, M. A. & Scardia, L., 2017, In : SIAM Journal on Mathematical Analysis. 49, 5, p. 4149-4205 57 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
11 Citations (Scopus)
56 Downloads (Pure)

Deriving GENERIC from a generalized fluctuation symmetry

Kraaij, R. C., Lazarescu, A., Maes, C. & Peletier, M., 30 Jun 2017, In : arXiv. 1706.10115

Research output: Contribution to journalArticleAcademic

Open Access
File
56 Downloads (Pure)

Non-equilibrium thermodynamical principles for chemical reactions with mass-action kinetics

Mielke, A., Patterson, R. I. A., Peletier, M. A. & Renger, D. R. M., 2017, In : SIAM Journal on Applied Mathematics. 77, 4, p. 1562-1585 24 p.

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

On microscopic origins of generalized gradient structures

Liero, M., Mielke, A., Peletier, M. A. & Renger, D. R. M., Feb 2017, In : Discrete and Continuous Dynamical Systems - Series S. 10, 1, p. 1-35 35 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
6 Citations (Scopus)

Variational approach to coarse-graining of generalized gradient flows

Duong, M. H., Lamacz, A., Peletier, M. A. & Sharma, U., 1 Aug 2017, In : Calculus of Variations and Partial Differential Equations. 56, 4, 65 p., 100.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
8 Citations (Scopus)
84 Downloads (Pure)
2016

A chaotic self-oscillating sunlight driven polymer actuator

Kumar, K., Knie, C., Bleger, D., Peletier, M. A., Friedrich, H. B., Hecht, S., Broer, D. J., Debije, M. G. & Schenning, A. P. H. J., 4 Jul 2016, In : Nature Communications. 7, 8 p., 11975.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
158 Citations (Scopus)
216 Downloads (Pure)

A generalization of Onsager's reciprocity relations to gradient flows with nonlinear mobility

Mielke, A., Renger, D. R. M. & Peletier, M. A., 1 Apr 2016, In : Journal of Non-Equilibrium Thermodynamics. 41, 2, p. 141-149 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
14 Citations (Scopus)
90 Downloads (Pure)

A moving boundary problem for the Stokes equations involving osmosis: Variational modelling and short-time well-posedness

Lippoth, F., Peletier, M. A. & Prokert, G., 1 Aug 2016, In : European Journal of Applied Mathematics. 27, 4, p. 647-666 20 p.

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
10 Downloads (Pure)

Boundary-layer analysis of a pile-up of walls of edge dislocations at a lock

Garroni, A., van Meurs, P., Peletier, M. & Scardia, L., 6 Jun 2016, In : arXiv. 1502.05805, p. 1-25 1502.05805.

Research output: Contribution to journalArticleAcademic

Open Access
File
53 Downloads (Pure)

Boundary-layer analysis of a pile-up of walls of edge dislocations at a lock

Garroni, A., van Meurs, P., Peletier, M. A. & Scardia, L., 30 Dec 2016, In : Mathematical Models & Methods in Applied Sciences. 26, 14, p. 2735-2768 34 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
3 Citations (Scopus)
61 Downloads (Pure)

Precision and sensitivity in detailed-balance reaction networks

de Greef, T. F. A., Masroor, S., Peletier, M. A. & Pendavingh, R. A., 2016, In : SIAM Journal on Applied Mathematics. 76, 6, p. 2123–2153 31 p.

Research output: Contribution to journalArticleAcademicpeer-review

3 Downloads (Pure)

Quadratic and rate-independent limits for a large-deviations functional

Bonaschi, G. A. & Peletier, M. A., Jul 2016, In : Continuum Mechanics and Thermodynamics. 28, 4, p. 1191-1219 29 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
6 Citations (Scopus)
68 Downloads (Pure)
2015

Automated design of programmable enzyme-driven DNA circuits

Roekel, van, H. W. H., Meijer, L. H. H., Masroor, S., Félix Garza, Z. C., Estévez-Torres, A., Rondelez, Y., Zagaris, A., Peletier, M. A., Hilbers, P. A. J. & Greef, de, T. F. A., 2015, In : ACS Synthetic Biology. 4, 6, p. 735-745 11 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
12 Citations (Scopus)
93 Downloads (Pure)
2014

Conservative-dissipative approximation schemes for a generalized Kramers equation

Duong, M. H., Peletier, M. A. & Zimmer, J., 2014, In : Mathematical Methods in the Applied Sciences. 37, 16, p. 2517-2540 24 p.

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Hexagonal patterns in a simplified model for block copolymers

Bourne, D. P., Peletier, M. A. & Roper, S. M., 2014, In : SIAM Journal on Applied Mathematics. 74, 5, p. 1315-1337 23 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
5 Citations (Scopus)
85 Downloads (Pure)

Large deviations in stochastic heat-conduction processes provide a gradient-flow structure for heat conduction

Peletier, M. A., Redig, F. H. J. & Vafayi, K., 2014, In : Journal of Mathematical Physics. 55, 9, p. 093301/1-19 19 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
85 Downloads (Pure)

Mechanics of dislocation pile-ups : a unification of scaling regimes

Scardia, L., Peerlings, R. H. J., Peletier, M. A. & Geers, M. G. D., 2014, In : Journal of the Mechanics and Physics of Solids. 70, p. 42-61 20 p.

Research output: Contribution to journalArticleAcademicpeer-review

23 Citations (Scopus)

On the relation between gradient flows and the large-deviation principle, with applications to Markov chains and diffusion

Mielke, A., Renger, D. R. M. & Peletier, M. A., 2014, In : Potential Analysis. 41, 4, p. 1293-1327 35 p.

Research output: Contribution to journalArticleAcademicpeer-review

43 Citations (Scopus)
1 Downloads (Pure)

Optimality of the triangular lattice for a particle system with Wasserstein interaction

Bourne, D. P., Peletier, M. A. & Theil, F., 2014, In : Communications in Mathematical Physics. 329, 1, p. 117-140

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Upscaling of dislocation walls in finite domains

Meurs, van, P. J. P., Muntean, A. & Peletier, M. A., 2014, In : European Journal of Applied Mathematics. 25, 6, p. 749-781

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
7 Citations (Scopus)
67 Downloads (Pure)

Variational analysis of a mesoscale model for bilayer membranes

Lussardi, L., Peletier, M. A. & Röger, M., 2014, In : Journal of Fixed Point Theory and Applications. 15, 1, p. 217-240 24 p.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
75 Downloads (Pure)
2013

Applied mathematics, the Hans van Duijn way

Peletier, M. A., 2013, In : Computational Geosciences. 17, 3, p. 447-454

Research output: Contribution to journalArticleAcademicpeer-review

2 Downloads (Pure)

Asymptotic behaviour of a pile-up of infinite walls of edge dislocations

Geers, M. G. D., Peerlings, R. H. J., Peletier, M. A. & Scardia, L., 2013, In : Archive for Rational Mechanics and Analysis. 209, 2, p. 495-539

Research output: Contribution to journalArticleAcademicpeer-review

40 Citations (Scopus)
1 Downloads (Pure)

GENERIC formalism of a Vlasov-Fokker-Planck equation and connection to large-deviation principles

Duong, M. H., Peletier, M. A. & Zimmer, J., 2013, In : Nonlinearity. 26, 11, p. 2951-2971 21 p.

Research output: Contribution to journalArticleAcademicpeer-review

34 Citations (Scopus)
2 Downloads (Pure)

Identification of a response amplitude operator for ships

Bonaschi, G. A., Filatova, O., Mercuri, C., Muntean, A., Peletier, M. A., Shchetnikava, V., Siero, E. & Zisis, I. A., 2013, In : Mathematics-in-Industry Case Studies. 5, p. 1-26

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Large deviations and gradient flows

Adams, S., Dirr, N., Peletier, M. A. & Zimmer, J., 2013, In : Philosophical Transactions of the Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences. 371, 2005, p. 20120341-1/17 17 p., 20120341.

Research output: Contribution to journalArticleAcademicpeer-review

21 Citations (Scopus)

Variational formulation of the Fokker-Planck equation with decay : a particle approach

Peletier, M. A., Renger, D. R. M. & Veneroni, M., 2013, In : Communications in Contemporary Mathematics. 15, 5, 43 p., 1350017.

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)
2012

Chemical reactions as $\Gamma$-limit of diffusion

Peletier, M. A., Savaré, G. & Veneroni, M., 2012, In : SIAM Review. 54, 2, p. 327-352

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
12 Citations (Scopus)
83 Downloads (Pure)

Editorial (Special issue on Multi-scale problems in sustainable resource management)

Duijn, van, C. J., Peletier, M. A., Pop, I. S., Hassanizadeh, S. M., Mikelic, A. & Schweizer, B., 2012, In : IMA Journal of Applied Mathematics. 77, 6, p. 727-728

Research output: Contribution to journalArticleAcademicpeer-review

Multi-layered folding with voids

Dodwell, T. J., Hunt, G. W., Peletier, M. A. & Budd, C. J., 2012, In : Philosophical Transactions of the Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences. 370, p. 1740-1758

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)

Passing to the limit in a Wasserstein gradient flow : from diffusion to reaction

Arnrich, S., Mielke, A., Peletier, M. A., Savaré, G. & Veneroni, M., 2012, In : Calculus of Variations and Partial Differential Equations. 44, 3-4, p. 419-454

Research output: Contribution to journalArticleAcademicpeer-review

23 Citations (Scopus)

Self-similar voiding solutions for a single layered model of folding rocks

Dodwell, T. J., Peletier, M. A., Budd, C. J. & Hunt, G. W., 2012, In : SIAM Journal on Applied Mathematics. 72, 1, p. 444-463

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
10 Citations (Scopus)
63 Downloads (Pure)
3 Citations (Scopus)

Stripe patterns and the eikonal equation

Peletier, M. A. & Veneroni, M., 2012, In : Discrete and Continuous Dynamical Systems - Series S. 5, 1, p. 183-189

Research output: Contribution to journalArticleAcademicpeer-review

Three flow regimes of viscous jet falling onto a moving surface

Hlod, A. V., Aarts, A. C. T., Ven, van de, A. A. F. & Peletier, M. A., 2012, In : IMA Journal of Applied Mathematics. 77, 2, p. 196-219

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)
2011

Contraction of general transportation costs along solutions to Fokker-Planck equations with monotone drifts

Natile, L., Peletier, M. A. & Savaré, G., 2011, In : Journal de Mathématiques Pures et Appliquées. 95, 1, p. 18-35

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)

From a large-deviations principle to the Wasserstein gradient flow : a new micro-macro passage

Adams, S., Dirr, N., Peletier, M. A. & Zimmer, J., 2011, In : Communications in Mathematical Physics. 307, 3, p. 791-815

Research output: Contribution to journalArticleAcademicpeer-review

42 Citations (Scopus)
1 Downloads (Pure)

Small volume fraction limit of the diblock copolymer problem: II. Diffuse-interface functional

Choksi, R. & Peletier, M. A., 2011, In : SIAM Journal on Mathematical Analysis. 43, 2, p. 739-763

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
37 Citations (Scopus)
84 Downloads (Pure)

The H^{-1}-norm of tubular neighbourhoods of curves

Gennip, van, Y. & Peletier, M. A., 2011, In : ESAIM : Control, Optimisation and Calculus of Variations. 17, p. 131-154

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
38 Downloads (Pure)
2010

From diffusion to reaction via $\Gamma$-convergence

Peletier, M. A., Savaré, G. & Veneroni, M., 2010, In : SIAM Journal on Mathematical Analysis. 42, 4, p. 1805-1825

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
17 Citations (Scopus)
73 Downloads (Pure)

Non-oriented solutions of the eikonal equation

Peletier, M. A. & Veneroni, M., 2010, In : Comptes Rendus Mathematique. 348, 19-20, p. 1099-1101

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
9 Downloads (Pure)

Small volume fraction limit of the diblock copolymer problem: I. Sharp-interface functional

Choksi, R. & Peletier, M. A., 2010, In : SIAM Journal on Mathematical Analysis. 42, 3, p. 1334-1370

Research output: Contribution to journalArticleAcademicpeer-review

Open Access
File
57 Citations (Scopus)
79 Downloads (Pure)